# SDR UALA2008112406644

- Difficulty date: November 21, 2008
- Submitted: November 26, 2008
- Operation: Air carrier
- Aircraft: N403UA
- Make and model: Airbus A320-232
- Aircraft serial: 442
- Aircraft time: 50,892 hours, 18,392 cycles
- Engine: Iae V2527A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RT AFT DOOR SILL HAS CORROSION.  MAJOR REPAIR ACCOMPLISHED.  REMOVED 2R DOOR SILL.  PICKING UP FASTENER HOLES, STARTED ASSY CLIPS AND PARTS.  ASSEMBLED CLIPS AND CORNER CASTINGS, AND SERRATED PLATES TO SILL PAN.  INSTALLED FASTENERS IN UPPER ROW OF SKIN, AND FWD FRAME.  CONTINUED TO INSTALL FASTENERS LWR ROW OF SKIN AND COMMON TO (PARTIAL).  INSTALLED REMAINING FASTENERS.  NEED TO INSTALL FWD SPLICE ANGLES.
